# SDR CALA2017100603506

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 19,261 hours, 2,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pawl
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE WONT ARM.  FOUND THE AFT PAWL GIRT BAR FLOOR FITTING DIRTY.  CLEANED IAW FIM DMC-B787-A-52-11-18-01B-258A-A, PAWL FITTING WORKED FINE. DOOR SLIDE ARMS NORMAL.
